# SDR SWAA2015081942988

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 43,071 hours, 24,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 480, STRINGER 8L FROM THE INBD FASTENER THAT ATTACHES THE OVERHEAD BIN SUPPORT BRACKET TO FRAME.  REPAIRED FRAME IAW EA.
